# SDR A6WA20130418907

- Difficulty date: April 7, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING ON MLG TRUNNION FLANGE RIGHT LOWER FOUND 2 EA OVERSIZED HOLES.   REPAIRED 2EA OVERSIZED HOLES ON RIGHT LOWER MLG TRUNNION FLANGE IAW BOMBARDIER REO 601R-57-21-1902 REV-.
